# SDR CA050826001

- Difficulty date: August 19, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF34*
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 702101600641
- Part serial: 03434
- Condition: Leaking
- Location: Fuel/Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TROUBLESHOOTING TO FIND CAUSE FOR LOW OIL PRESSURE AT HIGH POWER IT WAS DISCOVERED THAT THE OIL HAD BECOME CONTAMINATED WITH FUEL AND SUBSEQUENTLY LOWERED IN VISCOSITY CAUSING LOW OIL PRESSURE READINGS. THE OIL TO FUEL HEAT EXCHANGER, FUEL HEATER/OIL COOLER HAD FAILED INTERNALLY AND WAS ALLOWING HIGHER PRESSURE FUEL TO CONTAMINATE THE ENGINE OIL SYSTEM. THE UNIT WAS REPLACED, ENGINE OIL CHANGED AND THE AIRCRAFT RETURNED TO SERVICE.
